# SDR HALA2015022200024

- Difficulty date: February 22, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 45,586 hours, 8,305 cycles
- System (JASC): 7497 · Ignition System Wiring
- Part: Wire
- Condition: Damaged
- Location: Ignition
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM-UPON C/W 12K TASK CARD FOUND NR 2 ENGINE "B" IGNITION WIRE DAMAGE GOING INTO TOP OF THE PLUG.  INSULATION ON WIRE IS PULLED AWAY SHOWING ACTUAL WIRE WITH EXPOSED WIRE AND EVIDENCE OF ARCING.  R & R NR 2 ENGINE "B" IGNITION WIRE IAW AMM 74-21, OPS CHECK GOOD IAW AMM 74-00.  ACFT OK FOR SERVICE.
